Alert archive / Minnesota / Wind Chill Watches in 2021

Wind Chill Watch 1, NWS Duluth, MN

February 5, 20215 counties in Minnesota

NWS Duluth, MN issued this wind chill watch at Feb 5, 2021, 2:48 PM CST for 5 counties in Minnesota. It took effect at Feb 6, 2021, 8:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 5, 2021, 2:48 PM CST (20:48 UTC)
In effect from
Feb 6, 2021, 8:00 PM CST
Expired
Feb 6, 2021, 2:45 AM CST
In force
Issued by
NWS Duluth, MN

Counties Cook County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 101 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2021-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2021-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

508 
WWUS43 KDLH 052048
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
248 PM CST Fri Feb 5 2021

...PROLONGED PERIOD OF VERY COLD TEMPERATURES...

MNZ010>012-018>021-026-061000-
/O.NEW.KDLH.WC.A.0001.210207T0200Z-210209T1800Z/
/O.EXT.KDLH.WC.Y.0006.210206T0000Z-210207T0200Z/
Koochiching-North St. Louis-Northern Cook and Lake-North Itasca-
Central St. Louis-Southern Lake-Southern Cook-South Itasca-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, 
and Grand Rapids
248 PM CST Fri Feb 5 2021

...WIND CHILL ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
8 PM CST SATURDAY...
...WIND CHILL WATCH IN EFFECT FROM SATURDAY EVENING THROUGH
TUESDAY MORNING...

* WHAT...For the Wind Chill Advisory, very cold wind chills
  expected. Wind chills 30 below to around 40 below zero. For the
  Wind Chill Watch, dangerously cold wind chills possible. Wind
  chills around 45 below zero.

* WHERE...Koochiching, North St. Louis, Northern Cook and Lake, 
  North Itasca, Central St. Louis, Southern Lake, Southern Cook 
  and South Itasca Counties. This includes the Tribal Lands of 
  the Grand Portage Reservation and the Bois Forte Band, Deer 
  Creek, Nett Lake and, Lake Vermillion areas.

* WHEN...For the Wind Chill Advisory, from 6 PM this evening to 
  8 PM CST Saturday. For the Wind Chill Watch, from Saturday 
  evening through Tuesday morning.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Additional Wind Chill Advisories or Warnings
  may be needed into mid to late next week.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

Monitor the latest forecasts for updates on this situation. 

&&

$$

MNZ025-033>037-061000-
/O.EXT.KDLH.WC.Y.0006.210206T0000Z-210209T1800Z/
North Cass-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton and South St. Louis-
Including the cities of Walker, Pine River, Brainerd, Hill City, 
Aitkin, and Duluth
248 PM CST Fri Feb 5 2021

...WIND CHILL ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST TUESDAY...

* WHAT...Very cold wind chills expected. Wind chills 25 below to 
  40 below zero.

* WHERE...North Cass, South Cass, Crow Wing, Northern Aitkin, 
  South Aitkin and Carlton and South St. Louis Counties. This 
  includes the Tribal Lands of the Fond du Lac Band and the 
  Mille Lacs Band, East Lake and, Big Sandy Lake areas.

* WHEN...From 6 PM this evening to noon CST Tuesday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Additional Wind Chill Advisories may be
  needed into mid to late next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MNZ038-WIZ001>004-006>009-061000-
/O.EXT.KDLH.WC.Y.0006.210206T0600Z-210207T1800Z/
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
Including the cities of Pine City, Hinckley, Superior, Washburn, 
Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, 
and Phillips
248 PM CST Fri Feb 5 2021

...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST SUNDAY...

* WHAT...Very cold wind chills expected. Wind chills from 25 below
  to around 35 below zero.

* WHERE...Portions of north central and northwest Wisconsin and 
  east central Minnesota.

* WHEN...From midnight tonight to noon CST Sunday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Additional Wind Chill Advisories may be
  needed into mid to late next week.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

Melde

For more information from the National Weather Service visit
http://weather.gov/Duluth
2 follow-up statements
603 
WWUS43 KDLH 060310
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
910 PM CST Fri Feb 5 2021

...PROLONGED PERIOD OF VERY COLD TEMPERATURES...

MNZ010>012-018>021-026-061515-
/O.CON.KDLH.WC.Y.0006.000000T0000Z-210207T0200Z/
/O.CON.KDLH.WC.A.0001.210207T0200Z-210209T1800Z/
Koochiching-North St. Louis-Northern Cook and Lake-North Itasca-
Central St. Louis-Southern Lake-Southern Cook-South Itasca-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, 
and Grand Rapids
910 PM CST Fri Feb 5 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST
SATURDAY...
...WIND CHILL WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH TUESDAY MORNING...

* WHAT...For the Wind Chill Advisory, very cold wind chills 
  expected. Wind chills 30 below to around 40 below zero. For 
  the Wind Chill Watch, dangerously cold wind chills possible. 
  Wind chills around 45 below zero.

* WHERE...Koochiching, North St. Louis, Northern Cook and Lake, 
  North Itasca, Central St. Louis, Southern Lake, Southern Cook 
  and South Itasca Counties. This includes the Tribal Lands of 
  the Grand Portage Reservation and the Bois Forte Band, Deer 
  Creek, Nett Lake and, Lake Vermillion areas.

* WHEN...For the Wind Chill Advisory, from 6 PM this evening to 
  8 PM CST Saturday. For the Wind Chill Watch, from Saturday 
  evening through Tuesday morning.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Additional Wind Chill Advisories or 
  Warnings may be needed into mid to late next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

Monitor the latest forecasts for updates on this situation.

&&

$$

MNZ025-033>037-061515-
/O.CON.KDLH.WC.Y.0006.000000T0000Z-210209T1800Z/
North Cass-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton and South St. Louis-
Including the cities of Walker, Pine River, Brainerd, Hill City, 
Aitkin, and Duluth
910 PM CST Fri Feb 5 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Very cold wind chills expected. Wind chills 25 below to 
  40 below zero.

* WHERE...North Cass, South Cass, Crow Wing, Northern Aitkin, 
  South Aitkin and Carlton and South St. Louis Counties. This 
  includes the Tribal Lands of the Fond du Lac Band and the 
  Mille Lacs Band, East Lake and, Big Sandy Lake areas.

* WHEN...From 6 PM this evening to noon CST Tuesday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Additional Wind Chill Advisories may be 
  needed into mid to late next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$

MNZ038-WIZ001>004-006>009-061515-
/O.CON.KDLH.WC.Y.0006.210206T0600Z-210207T1800Z/
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
Including the cities of Pine City, Hinckley, Superior, Washburn, 
Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, 
and Phillips
910 PM CST Fri Feb 5 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...Very cold wind chills expected. Wind chills from 25 
  below to around 35 below zero.

* WHERE...Portions of north central and northwest Wisconsin and 
  east central Minnesota.

* WHEN...From midnight tonight to noon CST Sunday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Additional Wind Chill Advisories may be 
  needed into mid to late next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth
875 
WWUS43 KDLH 060845
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
245 AM CST Sat Feb 6 2021

...PROLONGED PERIOD OF BITTERLY COLD TEMPERATURES AND WIND CHILLS...

MNZ010>012-018>021-026-062045-
/O.UPG.KDLH.WC.A.0001.210207T0200Z-210209T1800Z/
/O.NEW.KDLH.WC.W.0001.210207T0200Z-210209T1800Z/
/O.CON.KDLH.WC.Y.0006.000000T0000Z-210207T0200Z/
Koochiching-North St. Louis-Northern Cook and Lake-North Itasca-
Central St. Louis-Southern Lake-Southern Cook-South Itasca-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, 
and Grand Rapids
245 AM CST Sat Feb 6 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...
...WIND CHILL WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON
CST TUESDAY...

* WHAT...For the Wind Chill Warning, dangerously cold wind 
  chills expected. Wind chills as low as 50 below zero. For the 
  Wind Chill Advisory, very cold wind chills. Wind chills as low 
  as 40 below zero.

* WHERE...Koochiching, North St. Louis, Northern Cook and Lake, 
  North Itasca, Central St. Louis, Southern Lake, Southern Cook 
  and South Itasca Counties. This includes the Tribal Lands of 
  the Grand Portage Reservation and the Bois Forte Band, Deer 
  Creek, Nett Lake and, Lake Vermillion areas.

* WHEN...For the Wind Chill Warning, from 8 PM this evening to 
  noon CST Tuesday. For the Wind Chill Advisory, until 8 PM CST 
  this evening.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in as little as 5 minutes.

* ADDITIONAL DETAILS...The Wind Chill Warning may need to be
  expanded southward for Saturday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves.

&&

$$

MNZ025-033>037-062045-
/O.CON.KDLH.WC.Y.0006.000000T0000Z-210209T1800Z/
North Cass-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton and South St. Louis-
Including the cities of Walker, Pine River, Brainerd, Hill City, 
Aitkin, and Duluth
245 AM CST Sat Feb 6 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Very cold wind chills. Wind chills as low as 40 below 
  zero.

* WHERE...North Cass, South Cass, Crow Wing, Northern Aitkin, 
  South Aitkin and Carlton and South St. Louis Counties. This 
  includes the Tribal Lands of the Fond du Lac Band and the 
  Mille Lacs Band, East Lake and, Big Sandy Lake areas.

* WHEN...Until noon CST Tuesday.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MNZ038-WIZ001>004-006>009-062045-
/O.CON.KDLH.WC.Y.0006.000000T0000Z-210207T1800Z/
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
Including the cities of Pine City, Hinckley, Superior, Washburn, 
Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, 
and Phillips
245 AM CST Sat Feb 6 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...Very cold wind chills. Wind chills as low as 40 below 
  zero.

* WHERE...Portions of north central and northwest Wisconsin and 
  east central Minnesota.

* WHEN...Until noon CST Sunday.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth

What forecasters said that day

The local office's own words before this wind chill watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this wind chill watch went out at Feb 5, 11:34 AM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Feb 5, 11:34 AM CST, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1134 AM CST Fri Feb 5 2021

.DISCUSSION...(Today through Thursday)
Issued at 343 AM CST Fri Feb 5 2021

Snow continues over a portion of northeast Minnesota as well as a
portion of northwest Wisconsin today. Wind chill advisories are in
effect tonight associated with the arrival of Arctic air.

A closed upper low over northwest Ontario will loosen its grip on
the Northland this morning as it begins to drift slowly off to
the east. An area of frontogenesis at 850mb was mainly responsible
for the light snow that persists this morning, with an assist
from a vigorous vorticity maxima moving through the area. A
gravity wave was also found from the North Shore to the South
Shore of Lake Superior and was focusing some snow in these areas.
Will let the Winter Weather Advisory for Douglas County continue,
as well as the Winter Storm Warning for Bayfield, Ashland and
Iron counties this morning. Expect all of these features to move
east or dissipate this morning as the closed low departs.

Much colder air is already moving across the forecast area this
morning from west to east. A tight pressure gradient remained
over the Northland and has kept the wind speeds up. No longer
expecting low wind chill values over Lake and Cook counties this
morning and have let the Wind Chill Advisory go.

High pressure builds into the region from Canada tonight with some
clearing. A pressure gradient remains over the Northland as we're
between the high and the departing low pressure system that
brought the snow Thursday. Cold air surges across the Northland
tonight, working in concert with the pressure gradient, to create
dangerous wind chill values. Have issued a Wind Chill Advisory
from midnight tonight to noon Saturday as a result.

Little change in this pattern is expected through Thursday. The
cold air will be locked in place and not much change in the
pressure gradient, will need additional Wind Chill Advisories,
and possibly Wind Chill Warnings into at least Wednesday.

Pockets of lake effect snow are possible, but the wind will be
largely from a westerly direction which will limit that
possibility.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1134 AM CST Fri Feb 5 2021

A mix of MVFR and VFR ceilings covered much of the Northland and
we expect more MVFR than VFR. There were also areas of light snow
or flurries and blowing snow reducing the visibility. The wind
will remain gusty through the day and into tonight, although the
wind will diminish a bit overnight. Ceilings are expected to
become scattered in spots tonight, especially over portions of
central into northern Minnesota. More clouds will occur along the
South Shore due to the very cold temperatures and west-northwest
winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH   6 -14  -5 -20 /  10  10   0   0
INL   2 -18 -10 -25 /  10  10   0   0
BRD   7 -11  -4 -20 /  10  10   0   0
HYR   8 -10   1 -21 /  20  10   0   0
ASX   7  -8   0 -15 /  40  40  30  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Wind Chill Advisory from midnight tonight to noon CST Saturday
     for WIZ001>004-006>009.

MN...Wind Chill Advisory from midnight tonight to noon CST Saturday
     for MNZ010>012-018>021-025-026-033>038.

LS...None.
&&

DISCUSSION...GSF
AVIATION...Melde
Hazardous weather outlook, Feb 5, 3:49 AM CST, 10 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
349 AM CST Fri Feb 5 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-061000-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
349 AM CST Fri Feb 5 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

One to two inches of additional snowfall is possible along parts
of the South Shore today and tonight. Winter Weather Advisories
and Winter Storm Warnings remain in effect through today.

Bitterly cold Arctic air moves in today with dangerous wind
chills expected. Wind Chill Advisories are in effect tonight
across the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Bitterly cold Arctic air will continue through the week with
life-threatening wind chills expected. Wind Chill Advisories are
in effect through Saturday morning. Additional Wind Chill
Advisories and Warnings will likely be needed.

.SPOTTER INFORMATION STATEMENT...

Snow spotters are requested to report their snowfall measurements
tonight to the National Weather Service.

JDS

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Feb 5, 11:27 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1127 AM CST FRI FEB 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     SNOW             1 N GILE                46.44N 90.22W
02/05/2021  M9.5 INCH        IRON               WI   TRAINED SPOTTER

            2 ADDITIONAL INCHES. 9.5 INCHES TOTAL.

&&

32
Local storm report, Feb 5, 1:01 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
101 PM CST FRI FEB 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             3 SW BUTTERNUT          45.98N 90.54W
02/05/2021  M11.0 INCH       PRICE              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BUTW3 BUTTERNUT 3 SW.

0700 AM     SNOW             7 NNE MERCER            46.27N 90.03W
02/05/2021  M8.6 INCH        IRON               WI   COCORAHS

            COCORAHS STATION WI-IR-4 MERCER 7.0 NNE.

0400 AM     SNOW             1 E SPIRIT              45.45N 90.10W
02/05/2021  M8.0 INCH        PRICE              WI   COCORAHS

            COCORAHS STATION WI-PR-7 BRANTWOOD 7.4 S.

0800 AM     SNOW             3 SW ASHLAND            46.55N 90.92W
02/05/2021  M7.0 INCH        ASHLAND            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ASXW3 ASHLAND 3 S.

0730 AM     SNOW             1 NW MANITOWISH         46.15N 90.03W
02/05/2021  M7.0 INCH        IRON               WI   COCORAHS

            COCORAHS STATION WI-IR-2 MERCER 2.0 SE.

0630 AM     SNOW             6 SW BUTTERNUT          45.97N 90.60W
02/05/2021  M7.0 INCH        PRICE              WI   COCORAHS

            COCORAHS STATION WI-PR-2 BUTTERNUT 5.9 SW.

0700 AM     SNOW             3 E SAND BAY            46.94N 90.83W
02/05/2021  M6.9 INCH        BAYFIELD           WI   COCORAHS

            COCORAHS STATION WI-BY-1 BAYFIELD 9N.

0700 AM     SNOW             1 N PARK FALLS          45.95N 90.45W
02/05/2021  M6.2 INCH        PRICE              WI   COCORAHS

            COCORAHS STATION WI-PR-4 PARK FALLS 1.3 N.

0600 AM     SNOW             2 WNW SEELEY            46.13N 91.41W
02/05/2021  M6.2 INCH        SAWYER             WI   COCORAHS

            COCORAHS STATION WI-SR-1 HAYWARD 9.2 NNE.

0800 AM     SNOW             1 NW HURLEY             46.46N 90.20W
02/05/2021  M6.0 INCH        IRON               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HURW3 HURLEY.

&&
Local storm report, Feb 5, 1:02 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
102 PM CST FRI FEB 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             3 S BRANTWOOD           45.53N 90.11W
02/05/2021  M9.0 INCH        PRICE              WI   TRAINED SPOTTER

&&

JJM

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:55 PM CSTWind Chill AdvisoryDLHCook, Lake, Saint Louis6 hr
Feb 5, 3:11 AM CSTWind Chill AdvisoryDLHAitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 4 more9 days

Nearby

Wind Chill Watches in Minnesota, 2021Every wind chill watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.